Doctor insights on:
What Happens If You Hit A Vein Injecting For Diabetes
I injected tesosterone im last thursday and think I hit a vein, how long is the danger window? Or am I out of the woods?
No concern: There is no danger at this point, the concern with hitting the vein is that the medication can go directly into your blood. ...Read more
I take kineret (anakinra) injections sub-cu.I didn't notice that i accidentally hit & possibly injected the med into a vein until i was finished.Advice?
Ignore it: I doubt you injected it into a vein. It is more likely that the needle passed through a small vein and caused some bleeding. If nothing has happened by now, nothing will. ...Read more
I have been injecting suboxone for over 4 years. I hit my penis 3 days ago still swollen and the veins are swollen and very hard in forskin?
Watch, wait, & see..: May just watch, wait, & see as long as the pain and swelling are starting to ease and fade - taking 1-3 weeks or longer to resolve. If not, seek evaluation, confirmation, care, & counseling timely. Why have you used Suboxone? More? See doc or contact www.HealthTap.com/dr-Lin with RQPWJC to login - using audio/video goes much faster and learns much more than text chat. ...Read more
What if a blood vessel was hit when getting injected with Tdap vaccine? Would I be sick by now if i had gotten the vaccine in a vein??
Tdap injection: The deltoid muscle is the site of injection for Tdap and most other vaccines in adults. That area is chosen because there are no major veins or arteries in the vicinity. It should have been relatively obvious to the person injecting the shot if they hit a vein or not - so I really doubt this happened. Vaccines may make you feel mildly unwell -because they're stimulating your immune system to fight ...Read more
No big deal: This is actually not uncommon and it could happen to anyone. The simple answer is nothing major will happen to you if you do this. You most likely will have a small bruise. The Insulin also could "peak" quicker than before so it might be prudent to check your blood sugar more on the day that this happen. We give Insulin through the iv's quite frequently to treat hyperglycemia in the hospital. ...Read more
No!: It will ultimately be absorbed!Get a more detailed answer ›
It is impossible: The needle is not long enough to cause that problem. The worst is occasional minor bleeding from a tiny skin vessel. ...Read more
I cut my arm on glass, i've two deep gashes, hit a vein, had them for about three days, but they're starting to hurt, what should I do?
See a : Doctor. You need to be examined to make sure you are not getting an infection and that no glass is left in your arm. ...Read more
I hit a vein on my foot really hard and now it's bulging and getting really big. What is it, and should I be worried?
Trauma to veins: Trauma to veins can cause several problems including bleeding, swelling and discoloration around the injured area due to bleeding around the vein. Sometimes a vein injury will cause the valve in the vein to rupture leading to varicose vein formation or even to clotting of the vein. If you have a vein problem then see a vein specialist for a full venous evaluation. ...Read more
Home blood gluc monitor suggests poking forearm. If I hit a vein, could that present a dangerous situation?
Not likely: Although many glucose monitors allow you to get blood from the forearm, this is typically more difficult to do and tends to cause bruising. However, it is very unlikely that you would hit a vein, and if you do, the bleeding will stop on its own with mild pressure to the area. ...Read more
I gave my husband his humira (adalimumab) injection tonight. He wanted to try his upper leg. We did it but it bled. Could we have hit a vein?
Possibly: It is fine to have a small bleed after taking an injection and it should stop bleeding quickly with pressure applied and a band aid. Soon you will both get enough experience that it will not bother you. Hope you do well. ...Read more
The nurse hit a vein when she gave me 15mg DEPO yes DEPO Medrol (methylprednisolone). Do I need 2 worry? She said it would be okay. I did research Im worried! Will I b ok?
You will be fine: There is no issue.Get a more detailed answer ›
Is this normal or should I seek professional help? I have 3 internal (hit a vein) stitches and 16 external stitches to my left arm. I have a sensation of running blood or liquid going up and down my arm depending on the position. Is this normal?
Simple answer, you had stitches put in so you should have follow up, so yes seek help.Jjsut because you had stiches in a vein and elsewhere
you should know however that that feeling may not be something you noted before or may be due to swelling. Whenever you hang your arm down the veins "fill" due to gravity. Moving your hand and forearm muscles actually helps to compress the superficial or surface veins , and the veins in the muscles and aids in returing the blood back to your deeper veins and ulitmately your heart. So it "can be" normal .....But call the person you are supposed to be seeing for follow up and talk to them. If you dont have a follow up visit call the place where the stitches were put in and ask where to go. ...Read more
Hit my leg with the car door and hit a vein. I have a bruise bout 3 inchs across and still pretty hard in the middle - should i see a doctor?
It'll be OK: Odds are it will be OK without needing to see a doctor. It will probably take a few weeks to resolve. The discoloration will probably spread as well and you may even see it as far down as your ankle. If you develop fever, pain, shortness of breath or inability to walk then seek medical attention. ...Read more
Could you tell me what happens when you forget to inject insulin for a person with type one diabetes?
Blood sugar rises: The first thing that happens especially if food is eaten is that the blood sugar rises. Without Insulin the body cannot put that sugar into cells. Eventually ketones from fat breakdown develop. You can become quite ill if enough doses are missed. Also, missed doses will affect your a1c. ...Read more
Has the injectable diabetes drug, bydureon, (exenatide) been linked to shrinking vitreous or vitreous detachment? This happened to me after 5 months on this drug
Not aware of: Not aware of this occurring, however it is recommended to report this to the manufacturer as they track all possible side effects and would be more than willing to disclose any reactions they have documented on file. You can google the co. And I am sure find a toll free 1-800 "pharmacovigilence#.". ...Read more
GROWING DAILY NOW: List is getting longer every day but- byetta, victoza (liraglutide) were the first. ...Read more
They could not find my vein to hook me up to the IV when i got diabetes so they put it in the back of my head. Is this normal?
Find a vein: It is unusual for professionals providing medical care, to be unable to find a vein for an iv. When necessary, alternate veins such as the jugular vein are used. ...Read more
What to do if I have type 2 diabetes and was researching it,was just wondering if symlin (pramlintide) can be used when takeing metformin or only if on injectable insulin?
A friend is doing stem cell transplant.Was told will inject some to body & some to pancreas.Doing for diabetes though not in insulin.Is it safe.help?
Alcohol: Is a strong sclerosing agent, namely it will close the veins. It is used by some for what is called a-v malformations. It is dangerous as it can cause slough of skin. Associated with severe pain and watch for intoxication. ...Read more
Major damage: The acid will do serious damage to local tissues, but may or may not be buffered by the body's systems before it reaches the heart and damages the rhythm-producing cells. If you are considering suicide, please call your physician, or if you feel you will lose control, call 911. Thinking about this kind of thing is not right for anyone, and your life can probably be much better. ...Read more
What happens if I injected 2-3 mil of air into a vein through a cvp line could it possibly cause death within 48 hours?
I accidentally injected powdered coffee creamer into my vein last week, thinking it was heroin. What can happen to me?
You could die.: Please please please, do not inject anything into your veins. Even if you were correct and it was heroin, that could have killed you also! ...Read more
Why do you ask?: Are you contemplating taking this action? If yes - please don't do so. At minimum it is likely to cause tissue damage. If you or someone else is tempted to inject a foreign substance into your body - please get psychiatric help now. ...Read more
Im 19 yrs old and my veines feel like someone injected lava in them and its broken up and flowing threw my body. What is it please.
Odd sensations? : This is a unique complaint. You need to see a physician and have an evaluation. It requires a thorough history and physical exam! ...Read more
He could die: Depending on the volume and technique, several things can happen.He gets lucky, and nothing happens. He gets infected from the site, with blood poisoning which could be treated. However, this med can modify the heart rhythm and could put his heart into sudden irregular rhythm, resulting in death. ...Read more
- Talk to a doctor online
- What happens if you inject alcohol in to a vein?
- What happens if you inject yourself with water?
- What would happen if you inject bleach?
- What happens when you inject yourself with air?
- What happens if i accidently hit a vein with humira pen?
- What happens if you accidentally inject yourself with air instead of insulin?
- What if you hit vein when giving insulin shot?
- What happens when you bust a vein?
- What happens if ammonia is injected in vein?